Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Pain in neck muscle even after using Myospaz, heat pad and volini spray. Advice on problem.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3175 Questions
last week i consult to Dr Anvekar, regerding my neck muscle pain on left side.
i have taken the MYospaz forte tab for three days twice , also using heat pad and volini spray every night, but i am still facing this probdlem. can you please advise Dr Anveker to sort out my problem.
Posted Wed, 2 May 2012 in Bones, Muscles and Joints
Answered by Dr. Raju A.T 5 hours later

Thanks for your query.

Please find below the answer provided by Dr Anvekar to your query.


The medication I advised will surely help but it should be aided by restriction of movements in the neck, this could be attained by using a neck collar.

Do continue the tablets for 3 more days using a cervical ( neck ) collar.I assume you are not massaging after applying move or volini , do not massage just smear or spray over the affected area.

Do not attempt any forceful movements in the neck , more you give it rest sooner it will get set.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.


Dr Anvekar.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor